Health of Heart, Rehabilitation and Save Your Child from the Side Effects of Drugs

170

To maintain the health of your heart, do not forget to rehabilitation The heart is the engine of the body and when not doing well, life itself is imperiled. It is therefore very important to a healthy lifestyle that allows you to keep it healthy.

Even if you’ve had a heart problem, you can improve heart health with a bit of will and perseverance. Do not let that mood you tie to bed and follow a cardiac rehabilitation plan! More and more studies showing its benefits. Sácales meal!

Previously it was believed that people with heart problems should not  do physical effort because it was risky for the heart. However, several investigations that have been developed in recent years have shown how important it is to relocate the body in motion after a stroke or other heart-related problem.

For example, a recent study developed by researchers at the Cleveland Clinic found that people suffering from heart disease and participate in cardiac rehabilitation programs can improve their ability to return to re-establish a normal heart rate after exercise.

This is important because patients who fail to recover heart rate (pulse) normal live longer than those whose hearts are still racing for longer.

While it is important to consult with your doctor if you notice any side effects of the medicines you take your child, there are some tips that will help relieve:

– Lack of appetite. If the child feels no appetite after taking the medication, give dose after breakfast. As you probably have no appetite at lunchtime, offset by a good dinner at night.

And keep on hand low-calorie nutritious snacks. If anorexia is prolonged, the physician may decide to lower the dose or stop taking the drug on weekends.

– Stomach pain or discomfort. To avoid them, never give the child the medicine on an empty stomach.

– Difficulty sleeping. Set a routine bedtime, including relaxing activities such as reading or bathroom. If the child still not sleeping well, ask your doctor about taking the medication early, reducing the dose or discontinue the dose in the evening to sleep well when you lie down.

Medications for attention deficit disorder and hyperactivity disorder (ADHD) relieve symptoms of the disease, such as irritability, anxiety, or difficulty staying calm. But they may cause side effects, which can be mild or very serious. Fortunately, there are ways to control them.

When Martha saw the effects of treatment for ADHD in 6 year old son thought he had the cure been worse than the disease: the child would not eat and to top it began to have a nervous tic that made him feel ridiculous with their peers of school.

If before the problem in the classroom was a lack of concentration and continuous movement, now the boy was embarrassed and unhappy. Since the doctor had warned of possible side effects, but still, Martha returned to consulting. The doctor tried to calm concerns with the following reasons:

Leave A Reply

Your email address will not be published.